# SDR HNAA2018022800044

- Difficulty date: February 27, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 54,735 hours, 65,967 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Tscu
- Condition: Malfunctioned
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOFX D/N ARM ON TAKEOFF ROLL. REJECTED AT 80 KNOTS.   COMPLIED WITH A GROUND RUN, R & R THE NR 2 TSCU AND OPS CHECKED. OPS GOOD.
